# SDR R61A202003070375

- Difficulty date: February 22, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067659431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND R/H I/B SEAT TRACK GOUGED AND CORRODED BETWEEN FR. 31-32. REMOVED DAMAGE FROM R/H I/B SEAT TRACK, BETWEEN FR.31-32, BY PERFORMING EMB SRM
53-00-10/REPAIR 02/.  A/C REMAINS IN CHECK.
